Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa/rash' Lurae

Posted by Dawn on May 10, 1999, at 10:41:44

In reply to celexa/rash, posted by lurae on May 9, 1999, at 21:48:39

> i have been on celexa for about 2 months and just recently, have developed a rash on my legs. i am just wondering if anyone else taking celexa has come across this?

> I've been on celexa for about 6 months now and never developed a rash. You should contact your doctor about this. It could be from something else. Take care. Dawn




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dawn thread:5810